The list of main publications
of Anatoly GOLUB

1

On the Padé approximation of the arcsin z function. Ukrainian Math.J. 33(1981), no.1, 46-48.
MR0605456 (83c:41013)

2

(with V.K.Dzyadyk) The generalized moment problem and Padé approximation [Russian]. Akad.Nauk Ukrain.SSR Inst.Mat.Preprint 1981, no.58, 3-15.
MR0655073 (83j:44006)

3

Application of the generalized moment problem to Padé approximation of some functions [Russian]. Akad.Nauk Ukrain.SSR Inst.Mat.Preprint 1981, no.58, 16-56.
MR0655074 (83j:44007)

4

Padé approximation of the Mittag-Leffler function [Russian]. The theory of approximation of functions and its applications, 52-59, Akad.Nauk Ukrain.SSR, Inst.Mat., Kiev, 1984.
MR0791225 (86f:30037), Zbl 569.41015

5

(with A.F.Verlan',V.S.Sizikov) Approximate calculation of the error of Fredholm and Volterra integral equations of the second kind by the method of quadratures. Soviet J.Automat.Inform.Sci. 19(1986), no.6, 57-62 (1987).
MR0907843 (88h:65252), Zbl 629.65137

6

Generalized moment representations and rational approximations [Russian]. Akad.Nauk Ukrain.SSR Inst.Mat.Preprint 1987, no.25, 51pp.
MR0953110 (89d:41037)

7

Simultaneous Padé approximants for a set of degenerate hypergeometric functions. Ukrainian Math.J. 39(1987), no.6, 569-573.
MR0925794 (89f:30060), Zbl 645.30025, 654.30029

8

Integral equations of convolution type and Padé approximants [Russian]. Investigations in the theory of the approximation of functions, 21-23, Acad.Sci.Ukrain.SSR Inst.Mat., Kiev, 1987.
MR0941150 (89g:45014), Zbl 702.41025

9

Convergence of denominators of simultaneous Padé approximants for a set of degenerate hypergeometric functions. Ukrainian Math.J. 40(1988), no.6, 670-673.
MR0974560 (90a:30106), Zbl 681.30021, 664.30037

10

Proofs of Padé and van Rossum theorems using generalized moment representations [Russian]. Some problems in the theory of the approximations of functions and their applications, 37-43, Akad.Nauk Ukrain.SSR, Inst.Mat., Kiev, 1988.
MR0986503 (90d:41027).

11

(with V.I.Belyi, I.A.Shevchuk) V.K.Dzyadyk's research on the theory of approximation of functions of a complex variable. Ukrainian Math.J. 41(1989), no.4, 384-395.
MR1004848 (90f:01054b), Zbl 701.30038, 683.30001

12

Generalized moment representations of basic hypergeometric series. Ukrainian Math.J. 41(1989), no.6, 690-694.
MR1002720 (90k:33008), Zbl 696.30034

13

A system of biorthogonal polynomials and its applications. Ukrainian Math.J. 41(1989), no.7, 821-823.
MR1024294 (90m:33010), Zbl 706.33008

14

One type of generalized moment representations. Ukrainian Math.J. 41(1989), no.11,
1246-1251.
MR1036484 (91e:33016), Zbl 703.30033, 688.30025

15

Some properties of bi-orthogonal polynomials. Ukrainian Math.J. 41(1989), no.10, 1191-1194.
MR1034683 (91f:42023)

16

Simultaneous Padé approximations of a set of functions of Mittag-Leffler type [Russian]. Harmonic analysis and the development of approximation methods, 38-42, Akad.Nauk Ukrain.SSR, Inst.Mat., Kiev, 1989.
MR1056495 (91i:41011), Zbl 725.41017

17

A property of Padé approximations of hypergeometric functions. Siberian Math.J. 31(1990), no.5, 844-847.
MR1088929 (92f:30056), Zbl 753.41015, 716.41016

18

Generalized moment representations and Padé-Chebyshev approximations. Ukrainian Math.J. 42(1990), no.6, 672-676.
MR1071146 (92i:41021), Zbl 716.30030

19

(with A.G.Bakan) Some negative results on sequences of multipliers of the first kind. Ukrainian Math.J. 44(1992), no.3, 264-268.
MR1185923 (93m:26030), Zbl 787.30004, 757.30001

20

(with A.G.Bakan) On sequences that do not increase the number of real roots of polynomials. Ukrainian Math.J. 45(1993), no.10, 1481-1489.
MR1308028 (95i:26023), Zbl 833.26011

21

Generalized moment representations, biorthogonal polynomials and Padé approximants. Ukrainian Math.J. 46(1994), no.10, 1463-1471 (1996).
MR1350987 (96f:41019)

22

Some properties of biorthogonal polynomials and their application to Padé approximations. Ukrainian Math.J. 46(1994), no.8, 1070-1078.
MR1427035 (98c:41019)

23

Generalized moment representations and invariance properties of Padé approximants. Ukrainian Math.J. 48(1996), no.3, 347-353 (1997).
MR1408652 (97d:41019)

24

(with A.Bakan, T.Craven, G.Csordas) Weakly increasing zero-diminishing sequences. Serdica Math.J. 22(1996), no.4, 547-570.
MR1483605 (98k:26025), Zbl 0941.30019

25

On Padé approximants of some elementary functions. CNRS, Centre de Physique Theorique. Preprint, CPT-99/P.3824, Marseille, 1999, 15pp.

26

Generelized moment representations and Padé approximants. Approximation Theory and its Applications, 144-160, Akad.Nauk Ukrain.SSR, Inst.Mat., Kiev, 2000.
MR1921188, Zbl 1023.41013

27

Padé-Chebyshev approximants for one class of functions [Ukrainian]. Ukrain.Mat.Zh. 54(2002), no.1, 15-19. English translation in Ukrainian Math. J. 54(2002), no.1, 17-22.
MR1927083 (2003g:41020), Zbl 1019.41011

28

Generalized moment representations and Padé approximants associated with bilinear transformations. Ukrain.Mat.Zh. 54(2002), no.5, 623-627.
MR1956459 (2003m:30078), Zbl 1003.41015

29

Generalized moment representations and Padé approximants [Ukrainian]. - Kiev: Institute of Mathematics of the NASU, 2002. - 222 p.

30

Method of generalized moment representations in the theory of rational approximations. A survey [Ukrainian]. Ukrain.Mat.Zh. 55(2003), no.3, 307-359.
MR2071380 (2005d:41020)

31

Existence theorems for generalized moment representations [Russian]. Ukrain.Mat.Zh. 55(2003), no.7, 881-888.
MR2073858 (2005g:44009)

32

Generalized moment representations and multipoint Padé approximations [Ukrainian]. Ukrain.Mat.Zh. 56(2004), no.7, 991-995.
MR2107770 (2005h:41029)

33

Rational approximations of some elementary and special functions [Ukrainian]. Problems of the Theory of Approximation of Functions and Related Questions. Collection of Papers of the Institute of Mathematics of NAS of Ukraine 1(2004), no.1, 130-143.
Zbl 1199.30230

34

Generalized moment representations and Konhauser bi-orthogonal polynomials [Ukrainian]. Problems of the Theory of Approximation of Functions and Related Questions. Collection of Papers of the Institute of Mathematics of NAS of Ukraine 4(2007), no.1, 65-72.
Zbl 1199.41026

35

On asymptotics of Padé approximants of functions of Mittag-Leffler type [Ukrainian]. Theory of Approximation of Functions and Related Questions. Collection of Papers of the Institute of Mathematics of NAS of Ukraine 5(2008), no.1, 92-103.
Zbl 1199.41074

36

(with L.O.Chernetska) Two-dimensional generalized moment representations and rational approximants of functions of two variables [Ukrainian]. Ukrain.Mat.Zh. 65(2013), no.8, 1035-1058.
MR3172343
Zbl 1329.41017

37

(with L.O.Chernetska) Construction of Padé approximants for Appel series by method of generalized moment representations [Ukrainian]. Theory of Approximation of Functions and Related Questions. Collection of Papers of the Institute of Mathematics of NAS of Ukraine 10(2008), no.1, 69-94.
Zbl 06333452

38

(with L.O.Chernetska) Two-dimensional generalized moment representations and Padé approximants for some Humbert series [Ukrainian]. Ukrain.Mat.Zh. 65(2013), no.10, 1315-1331.
Zbl 1309.41007

39

(with L.O.Chernetska) Construction of Padé approximants for Lauricella series by method of generalized moment representations. Theory of Approximation of Functions and Related Questions. Collection of Papers of the Institute of Mathematics of NAS of Ukraine. 11(2014), no.3, 78-103.
Zbl 06379432

40

(with N.M.Gavrilyuk) Padé approximants of series connected with bilinear transformations. Theory of Approximation of Functions and Related Questions. Collection of Papers of the Institute of Mathematics of NAS of Ukraine. 11(2014), no.3, 47-55.
Zbl 06379429

41

(with H.M.Veselovska) Two-dimensional Padé type approximants for some analytic functions of two variables. Theory of Approximation of Functions and Related Questions. Collection of Papers of the Institute of Mathematics of NAS of Ukraine. 11(2014), no.3, 71-77.
Zbl 1313.41033

42

(with L.O.Chernetska) Multidimensional generalized moment representations and Padé approximations for functions of several variables [Ukrainian]. Ukrain.Mat.Zh. 66(2014), no.9, 1166-1174.
Zbl 1350.41017

43

(with N.M.Gavrilyuk) Simultaneous Padé approximants for some basic hypergeometric series. Collection of Papers of the Institute of Mathematics of NAS of Ukraine. 11(2014), no.4, 67-74.
Zbl 1340.41015

44

(with H.M.Veselovska) Two-dimensional Padé type approximants for some special series of two variables. Collection of Papers of the Institute of Mathematics of NAS of Ukraine. 11(2014), no.4, 75-84.
Zbl 1340.41017

45

(with H.M.Veselovska) Padé type approximants for some special series of two variables. Theory of Approximation of Functions and Related Questions. Collection of Papers of the Institute of Mathematics of NAS of Ukraine. 12(2015), no.4, 92-110.
Zbl 1340.41018

46

(with N.M.Gavrilyuk) Padé approximants of q-exponential function and its generalizations. Theory of Approximation of Functions and Related Questions. Collection of Papers of the Institute of Mathematics of NAS of Ukraine. 12(2015), no.4, 144-153.
Zbl 1340.41016

47

(with N.M.Gavrilyuk) On convergence of Padé approximants of q-exponential function. Mathematical Problems of Mechanics and Numerical Mathematics. Collection of Papers of the Institute of Mathematics of NAS of Ukraine. 12(2015), no.5, 46-50.
Zbl 06665454

48

(with H.M.Veselovska) Rational Padé type approximants of some class of double power series. Analysis and Applications. Collection of Papers of the Institute of Mathematics of NAS of Ukraine. 14 (2017), no.1., 61-81.
Zbl 1389.41015

49

(with H.M.Veselovska) Existence theorems for multidimensional generalized moment representations . Ukrain.Mat.Zh. 69(2017), no.4, 456-465.
MR3655285

50

(with L.O.Lysenko [Chernetska]) Padé type approximants for some classes of multivariate functions. Ukrain.Mat.Zh. 69(2017), no.5, 631-640.
MR3678141

51

(with A.M.Samoilenko, I.O.Lukovs'kyi, V.L.Makarov, V.P.Motornyi, P.V.Zaderei, A.S.Romanyuk, A.S.Serdyuk, V.V.Savchuk, V.S.Romanyuk, I.V.Sokolenko, A.L.Shidlich) Oleksandr Ivanovich Stepanets' (on his 75th birthday). Ukrain.Mat.Zh. 69(2017), no.5, 579-581.

52

(with L.O.Lysenko [Chernetska]) Generalized moment representations and Padé type approximations of some multidimensional analogues of the Humbert series. Mathematical problems of mechanics and computational mathematics. Collection of Papers of the Institute of Mathematics of NAS of Ukraine. 14(2017), no.2, 7-14.
Zbl 06887212
Home page Ukrainian version Russian version

счетчики посещений сайта

Last updated October 8, 2018.